# SDR IPXA12M75337

- Difficulty date: September 10, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 46,772 hours, 10,147 cycles
- Engine: Pwa PW4460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: WSP0750506
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RCB FLOOR FITTING NR 10 RT SIDE CORRODED.  AFTER REMOVAL FOUND PART CRACKED.  FABRICATED REPLACEMENT FITTING IAW DWG WSP0750 AND SP11250221.
